Jump to content

Photo
Antibiotics

When Does The Minocycline Side Effects Go Away?

minocycline brain fog help medicine acne epiduo dermatologist effects side effects

2 replies to this topic

#1 Kava12

Kava12

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Female
  • Location:Washington
  • Joined: 20-December 13

Posted 22 December 2013 - 03:20 PM

Hi, I went to the dermatologist a few months ago and they prescribed Minocycline (50MG) and a topic creme Epiduo I was suppose to take one capsule, twice daily and drink 8oz of water afterwards. I did that I followed what I was suppose to do. While I was on the medicine I realized my throat had lumps in them and I was losing my appetite but I just thought it was nothing. A month went by and I ran out of Minocycline, me being the forget person I am, I forgot to get a refill so a couple weeks went by and my mom finally got a refill of the Minocycline on Thursday, December, 12th I realized I was not myself and the weekend went by and I took my last pill Monday morning, December 16th. I got so dizzy and light-headed that I was sent home. I could not think straight, I was scared so I went to the Urgent Care (since my regular doc was booked solid) on the 18th. They didn't find anything but that I was dehydrated, they prescribed me nausea pills but I still feel like I am in a dream sometimes, I can't remember what it feels like in the memories I remember in the past. Like I only remember what it feels like at the moment. Brain fog you know? When does these side effects wear off? When can I feel like I am myself again? I couldn't work I want to feel better so that I can do my school work and go to work again!! (I am a Sales Associate in the mall) HELLPPP!! I can't fail AP English and Algebra 2 ):

Edited by Kava12, 22 December 2013 - 03:23 PM.


#2 hope27

hope27

    Junior Member

  • Members
  • Posts & Likes
    Posts: 37
    Blog Entries: 1
    Likes: 12
About Me
  • Gender:Female
  • Location:minneapolis
  • Joined: 25-May 13

Achievements

     

Posted 22 December 2013 - 05:17 PM

It usually takes a month for the any medication to get off ur system completely . But you will see ur body start coming back to normal in a week ur not going to be clear from the effects but u will start feeling better .

#3 Kava12

Kava12

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Female
  • Location:Washington
  • Joined: 20-December 13

Posted 22 December 2013 - 05:24 PM

Thank you! Will I ever feel normal again? In time?

It usually takes a month for the any medication to get off ur system completely . But you will see ur body start coming back to normal in a week ur not going to be clear from the effects but u will start feeling better .






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users